# SDR YENA2024032500450

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 29,150 hours, 9,422 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1604, SJU-JFK. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO SJU), ' LOW OIL QUANTITY ADV. ON CLIMBOUT ON BOTH ENGINES. BOTH SHOWING 6 QTS. OIL DURING PREFLIGHT CHECK WAS SHOWING OVER 15QTS. ON BOTH ENGINES; SERVICED OILS ON ENG 1&2. NO LEAKS NOTED AT THIS TIME. REF AMM 71-00-00 AND REF AMM 12-13-79 FOR OIL SERVICING.'
